Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Bleeding after menstruation. Is this due to taking Cymbalta?

User rating for this question
Answered by
Practicing since : 2001
Answered : 11730 Questions
I just started taking Cymbalta 30mg. The day following my first dose I started a light period and it has continued now for 7 days. The biggest concern is I already had my regular period on April 2 through the 7th. Could Cymbalta cause this?
Posted Mon, 21 May 2012 in Menstruation and Miscarriage
Answered by Dr. Rakhi Tayal 10 hours later
Thanks for posting your query.
The light period that you are having now is not likely to be due to the effect of cymbalata that you are taking for depresion. This might result from mild hormonal disturbance due to the depression and mental anxiety itself. Please do not worry. If this has happened for the first time, then you can wait and watch for the bleeing to stop on its own. Such irregular bleeding is seen in less than 0.1% patients taking cymbalta and is not likely to be caused by the medicine.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor